Isotropic characteristic classes
Compositio Mathematica, Tome 91 (1994) no. 1, p. 67-89
@article{CM_1994__91_1_67_0,
     author = {Morvan, Jean-Marie and Niglio, Louis},
     title = {Isotropic characteristic classes},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {91},
     number = {1},
     year = {1994},
     pages = {67-89},
     zbl = {0836.57020},
     mrnumber = {1273927},
     language = {en},
     url = {http://www.numdam.org/item/CM_1994__91_1_67_0}
}
Morvan, Jean-Marie; Niglio, Louis. Isotropic characteristic classes. Compositio Mathematica, Tome 91 (1994) no. 1, pp. 67-89. https://www.numdam.org/item/CM_1994__91_1_67_0/

[Ca] H. Cartan, Séminaire Cartan, Exposés 19 et 20, 1949-1950. | Numdam | Zbl 0173.50503

[C-S] S.S. Chern and J. Simons, Characteristic forms and geometric invariants, Ann. of Math. 99 (1974), 48-69. | MR 353327 | Zbl 0283.53036

[Fu] D.R. Fucks, Maslov Arnold Characteristic classes, Soviet Math. Dokl.Vol. 9 (1968) 1. | MR 225340 | Zbl 0175.20304

[G-H-V] W. Greub, S. Halperin and R. Vanstone, Connection, Curvature and Cohomology, Academic Press. | Zbl 0322.58001

[K-N] S. Kobayashi and N. Nomizu, Foundations of Differential Geometry, Interscience Publishers. | Zbl 0119.37502

[La] F. Lalonde, Classes caractéristiques isotropes, Math. Annalen, 285 (1989), 343-351). | MR 1016099 | Zbl 0662.55009

[Le] D. Lehmann, J.-homotopic dans les espaces de connexion et classes exotiques de Chern-Simons, C. R. Acad. Sciences, Paris 275 (1972) A 835-838. | MR 321104 | Zbl 0242.57010

[Mo 1] J.M. Morvan, Classe de Maslov d'une sous-variété Lagrangienne et minimalité, C. R. Acad. Sci., Paris 292 (1981), 633-636. | MR 625362 | Zbl 0466.53030

[Mo 2] J.M. Morvan, Quelques invariants topologiques en géométrie symplectique, Ann. Institut H. Poincarré, Vol. 38, No. 14 (1983), 349-370. | Numdam | MR 714023 | Zbl 0521.53040

[Mo 3] J.M. Morvan, Classes caractéristiques des sous-variétés isotropes, C. R. Acad. Sci., Paris 308 (1989), 269-272. | MR 988234 | Zbl 0679.57010

[M-N 1] J.M. Morvan and L. Niglio, Classes caractéristiques des couples de sous-fibrés Lagrangiens, Ann. Inst. Fourier, 37(2) (1986), 193-209. | Numdam | MR 850751 | Zbl 0578.55010

[M-N 2] J.M. Morvan and L. Niglio, Une remarque sur la dernière classe de Maslov, Séminaire Gaston Darboux, Montpellier (1988). | Zbl 0679.57009

[Ni] L. Niglio, Classes caractéristiques d'un couple de sous fibrés isotropes, C.R. Acad. Sci., Paris 318 (1991) 859-963. | MR 1138565 | Zbl 0748.57010

[Va] I. Vaisman, Symplectic geometry and secondary characteristic classes, Progress in Mathematics, Birkhäuser. | MR 932470 | Zbl 0629.53002